Show simple item record

dc.contributor.authorSuñé, Víctor
dc.contributor.authorCarrasco, Juan A.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Electrònica
dc.date.accessioned2016-09-09T11:04:28Z
dc.date.available2016-09-09T11:04:28Z
dc.date.issued2016-08-29
dc.identifier.citationSuñe, V., Carrasco, J. Implicit ODE solvers with good local error control for the transient analysis of Markov models. "Applied mathematics and computation", 29 Agost 2016, vol. 293, p. 96-111.
dc.identifier.issn0096-3003
dc.identifier.urihttp://hdl.handle.net/2117/89791
dc.description.abstractObtaining the transient probability distribution vector of a continuous-time Markov chain (CTMC) using an implicit ordinary differential equation (ODE) solver tends to be advantageous in terms of run-time computational cost when the product of the maximum output rate of the CTMC and the largest time of interest is large. In this paper, we show that when applied to the transient analysis of CTMCs, many implicit ODE solvers are such that the linear systems involved in their steps can be solved by using iterative methods with strict control of the 1-norm of the error. This allows the development of implementations of those ODE solvers for the transient analysis of CTMCs that can be more efficient and more accurate than more standard implementations.
dc.format.extent16 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Enginyeria electrònica
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshMarkov processes
dc.subject.lcshDifferential equations
dc.subject.otherImplicit ODE solvers
dc.subject.otherContinuous-time Markov chains
dc.subject.otherTransient analysis
dc.titleImplicit ODE solvers with good local error control for the transient analysis of Markov models
dc.typeArticle
dc.subject.lemacMarkov, Processos de
dc.subject.lemacEquacions diferencials
dc.identifier.doi10.1016/j.amc.2016.08.009
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/
dc.rights.accessOpen Access
drac.iddocument18820541
dc.description.versionPostprint (published version)
upcommons.citation.authorSuñe, V., Carrasco, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameApplied mathematics and computation
upcommons.citation.volume293
upcommons.citation.startingPage96
upcommons.citation.endingPage111


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder